# SDR DALA2024051705292

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 15,706 hours, 6,761 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Module
- Part number: UNKNOWN
- Condition: Odor
- Location: Seat Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3083 - DIV - TO CLT DUE TO ELECTRICAL SMELL IN THE CABIN. CORRECTIVE ACTION: SEAT POWER MODULE AT SEAT 23B TO BE THE CAUSE OF THE SMELL. REPLACED SEAT POWER MODULE. (LP 5881724)
